# SDR UALA2012072704069

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 55,594 hours, 6,523 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 246
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY TEST FAILED.  MAIN BATTERY DOES NOT RECHARGE.  MAIN BATTERY CHARGER WAS REPLACED.
